# SDR ASAA2015012510415

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,676 hours, 8,460 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004478
- Condition: Failed
- Location: Nr 1
- Part time: 29,415 hours, 9,002 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAST EEP, ETOPS, SOURCE OFF LIGHT GEN 1 ILLUMINATED;  FOLLOWED QRH.  ACFT GROUNDED. PERFORMED NR 1 ENGINE IDG UNSCHEDULED.  REMOVEL FOR CAUSE IAW AMM 24-11-11. NO CONTAMINANTS IN FILTERS.  R & R NR 1 ENG IDG IAW AMM 24-11-11.  OPS & LEAK CHECK GOOD.
